Multiplicity of solutions to a nonlinear elliptic problem with nonlinear boundary conditions

  1. García-Melián, J. 11
  2. Rossi, J.D. 2
  3. Sabina de Lis, J.C. 11
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universitat d'Alacant
    info

    Universitat d'Alacant

    Alicante, España

    ROR https://ror.org/05t8bcz72

Journal:
Nonlinear Differential Equations and Applications

ISSN: 1420-9004

Year of publication: 2014

Volume: 21

Issue: 3

Pages: 305-337

Type: Article

DOI: 10.1007/S00030-013-0248-8 SCOPUS: 2-s2.0-84901586067 GOOGLE SCHOLAR
Data source: Scopus